American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] Gili Golan and Mark Sapir. On subgroups of R. Thompson's group $F$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Geoffrey R. Grimmett and Zhongyang Li. Connective constants and height functions for Cayley graphs. Trans. Amer. Math. Soc. 369 (2017) 5961-5980.
Abstract, references, and article information   
View Article: PDF

[3] Olga Kharlampovich, Atefeh Mohajeri, Alexander Taam and Alina Vdovina. Quadratic equations in hyperbolic groups are NP-complete. Trans. Amer. Math. Soc. 369 (2017) 6207-6238.
Abstract, references, and article information   
View Article: PDF

[4] Kasia Jankiewicz. The fundamental theorem of cubical small cancellation theory. Trans. Amer. Math. Soc. 369 (2017) 4311-4346.
Abstract, references, and article information   
View Article: PDF

[5] Funda Gul, Mahmood Sohrabi and Alexander Ushakov. Magnus embedding and algorithmic properties of groups $F/N^{(d)}$. Trans. Amer. Math. Soc. 369 (2017) 6189-6206.
Abstract, references, and article information   
View Article: PDF

[6] Tom Meyerovitch, Idan Perl, Matthew Tointon and Ariel Yadin. Polynomials and harmonic functions on discrete groups. Trans. Amer. Math. Soc. 369 (2017) 2205-2229. MR 3581232.
Abstract, references, and article information   
View Article: PDF

[7] Nicolas Radu. A topological characterization of the Moufang property for compact polygons. Trans. Amer. Math. Soc. 369 (2017) 2151-2181. MR 3581230.
Abstract, references, and article information   
View Article: PDF

[8] Yago Antolín and Laura Ciobanu. Finite generating sets of relatively hyperbolic groups and applications to geodesic languages. Trans. Amer. Math. Soc. 368 (2016) 7965-8010.
Abstract, references, and article information   
View Article: PDF

[9] Matt Clay, Max Forester and Joel Louwsma. Stable commutator length in Baumslag--Solitar groups and quasimorphisms for tree actions. Trans. Amer. Math. Soc. 368 (2016) 4751-4785.
Abstract, references, and article information   
View Article: PDF

[10] D. Osin. Acylindrically hyperbolic groups. Trans. Amer. Math. Soc. 368 (2016) 851-888.
Abstract, references, and article information   
View Article: PDF

[11] Richard C. H. Webb. Combinatorics of tight geodesics and stable lengths. Trans. Amer. Math. Soc. 367 (2015) 7323-7342.
Abstract, references, and article information   
View Article: PDF

[12] Koji Fujiwara. Subgroups generated by two pseudo-Anosov elements in a mapping class group. II. Uniform bound on exponents. Trans. Amer. Math. Soc. 367 (2015) 4377-4405.
Abstract, references, and article information   
View Article: PDF

[13] Karel Dekimpe and Nansen Petrosyan. Crystallographic actions on contractible algebraic manifolds. Trans. Amer. Math. Soc. 367 (2015) 2765-2786.
Abstract, references, and article information   
View Article: PDF

[14] Victor Chepoi and Damian Osajda. Dismantlability of weakly systolic complexes and applications. Trans. Amer. Math. Soc. 367 (2015) 1247-1272. MR 3280043.
Abstract, references, and article information   
View Article: PDF

[15] Pallavi Dani and Anne Thomas. Divergence in right-angled Coxeter groups. Trans. Amer. Math. Soc. 367 (2015) 3549-3577.
Abstract, references, and article information   
View Article: PDF

[16] Dominik Gruber. Groups with graphical $C(6)$ and $C(7)$ small cancellation presentations. Trans. Amer. Math. Soc. 367 (2015) 2051-2078.
Abstract, references, and article information   
View Article: PDF

[17] Daniel T. Wise. Cubular tubular groups. Trans. Amer. Math. Soc. 366 (2014) 5503-5521.
Abstract, references, and article information   
View Article: PDF

[18] Laura Ciobanu and Susan Hermiller. Conjugacy growth series and languages in groups. Trans. Amer. Math. Soc. 366 (2014) 2803-2825.
Abstract, references, and article information   
View Article: PDF

[19] R. İnanç Baykur, Mustafa Korkmaz and Naoyuki Monden. Sections of surface bundles and Lefschetz fibrations. Trans. Amer. Math. Soc. 365 (2013) 5999-6016.
Abstract, references, and article information   
View Article: PDF

[20] Collin Bleak and Olga Salazar-Díaz. Free products in R. Thompson's group $V$. Trans. Amer. Math. Soc. 365 (2013) 5967-5997.
Abstract, references, and article information   
View Article: PDF

[21] Danny Calegari and Alden Walker. Integer hulls of linear polyhedra and scl in families. Trans. Amer. Math. Soc. 365 (2013) 5085-5102.
Abstract, references, and article information   
View Article: PDF

[22] Ursula Hamenstädt and Sebastian Hensel. Isoperimetric inequalities for the handlebody groups. Trans. Amer. Math. Soc. 365 (2013) 5313-5327.
Abstract, references, and article information   
View Article: PDF

[23] Tathagata Basak. On Coxeter diagrams of complex reflection groups. Trans. Amer. Math. Soc. 364 (2012) 4909-4936.
Abstract, references, and article information   
View Article: PDF

[24] A. Yu. Olshanskii. Space functions of groups. Trans. Amer. Math. Soc. 364 (2012) 4937-4985.
Abstract, references, and article information   
View Article: PDF

[25] Olga Kharlampovich, Alexei Myasnikov, Vladimir Remeslennikov and Denis Serbin. Groups with free regular length functions in $\mathbb{Z}^n$. Trans. Amer. Math. Soc. 364 (2012) 2847-2882.
Abstract, references, and article information   
View Article: PDF

[26] Panos Papasoglu. Splittings and the asymptotic topology of the lamplighter group. Trans. Amer. Math. Soc. 364 (2012) 3861-3873.
Abstract, references, and article information   
View Article: PDF

[27] Jee Hyoun Kim, Ki Hyoung Ko and Hyo Won Park. Graph braid groups and right-angled Artin groups. Trans. Amer. Math. Soc. 364 (2012) 309-360. MR 2833585.
Abstract, references, and article information   
View Article: PDF

[28] Yann Ollivier and Daniel T. Wise. Cubulating random groups at density less than $1/6$. Trans. Amer. Math. Soc. 363 (2011) 4701-4733. MR 2806688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Minasyan and D. Osin. Normal automorphisms of relatively hyperbolic groups. Trans. Amer. Math. Soc. 362 (2010) 6079-6103. MR 2661509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] T. Banakh, J. Higes and I. Zarichnyi. The coarse classification of countable abelian groups. Trans. Amer. Math. Soc. 362 (2010) 4755-4780. MR 2645049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia